# SDR DALA1130700623

- Difficulty date: March 23, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 78,147 hours, 37,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS A PROTRUDING DENT STA 676 O/B OF STR 28R / ACCOMPLISHED ERA PER SRM 53-00-01.  REPAIR 3 PG 202 ON HMV AT SAA ON NR 188749.
